ativan withdrawal questions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Dec 2006
Total Posts : 45
   Posted 9/7/2007 3:21 PM (GMT -6)   
So I saw my pdoc yesterday, and after discussing with him some of the weird depersonalization, washed out, depressed kind of feelings I've been having all of a sudden, he concluded that the ativan might be depressing me and causing some paradoxial anxiety because of it.  Therefore, he said he wants me to stop taking it.  I've been taking between .5mg and 1mg a night at bedtime, only for about 6 weeks.  He said just to stop cold turkey, and he wants to switch me to Buspar.  I've read that ativan withdrawal can be rough, and also read that buspar doesn't really combat that withdrawal any.  What can I expect to go through here?  I've read seizures are possible...I'd imagine he wouldn't advise me to go cold turkey if that were a real threat, but I'm a worrier (obvioiusly, that's why I'm here), so it's concerning long before I go into withdrawal, and how long will it last?  I skipped my dose last night, and the foggy depressed feeling has lifted but now I'm feeling pretty keyed up and agitated...not sure if I should just take a 1/4 pill to take the edge off and risk the depressive side effects, or ride this out?
28 year old female diagnosed with Crohn's and anxiety. Currently taking Pentasa 1gm/day and lorazepam 1mg/day.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 11:18 PM (GMT -6)
There are a total of 2,712,121 posts in 299,062 threads.
View Active Threads

Who's Online
This forum has 153639 registered members. Please welcome our newest member, ediwowwow536.
271 Guest(s), 10 Registered Member(s) are currently online.  Details
Chask, gmoose2, Michael_T, Scaredy Cat, Girlie, ediwowwow536, alphhapointzerotwo, CK, F8, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer